Call Me Free Offline Send SMS
+918045476976
Paediatric Anti cold syrup

Paediatric Anti cold syrup

65 INR/Bottle

Product Details:

  • Drug Type General Medicines
  • Ingredients PARACETAMOL 250mg + PHENYLEPHRINE HYDROCHLORIDE 5mG + CHLORPHENIRAMINE MALEATE 2MG
  • Physical Form Liquid
  • Function Treat ENT Issues
  • Suitable For Children
  • Click to view more
X

Price And Quantity

  • 65 INR/Bottle
  • 200 Bottle

Product Specifications

  • General Medicines
  • PARACETAMOL 250mg + PHENYLEPHRINE HYDROCHLORIDE 5mG + CHLORPHENIRAMINE MALEATE 2MG
  • Liquid
  • Treat ENT Issues
  • Children

Trade Information

  • BADDI
  • 1 - 7 Days
  • Yes
  • Free samples available with shipping and taxes paid by the buyer
  • 60 ML
  • All India

AKSHITA REMEDIES

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.



Back to top